Journal of Mathematics of Kyoto University

On the nilpotence of the hypergeometric equation

William Messing

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 12, Number 2 (1972), 369-383.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523525

Digital Object Identifier
doi:10.1215/kjm/1250523525

Mathematical Reviews number (MathSciNet)
MR301011

Zentralblatt MATH identifier
0275.14002

Citation

Messing, William. On the nilpotence of the hypergeometric equation. J. Math. Kyoto Univ. 12 (1972), no. 2, 369--383. doi:10.1215/kjm/1250523525. https://projecteuclid.org/euclid.kjm/1250523525


Export citation